# SDR UPS06146001

- Difficulty date: December 28, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A5451506320400
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR NR 2 ENG AFT LWR PYLON MEMBER SECTION IS CRACKED IN 2 EA PLACES RT AND LT AT JOGGLE.  REMOVED AND REPLACED MEMBER SECTION IAW SRM 51-40-00.
